# SDR DALA12002940866

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 75,558 hours, 71,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE R1 DOOR SLIDE LANYARD TO BE IMPROPERLY ROUTED.  MAINTENANCE REINSTALLED THE LANYARD AND RETURNED THE AIRCRAFT TO SERVICE.
